# SDR CA051006012

- Difficulty date: September 19, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000044
- Condition: Unserviceable
- Location: Engine
- Component: Engine Bmep/Tor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKE-OFF, THE ENGINE EXPERIENCED AN UNCOMMANDED TORQUE REDUCTION ACCOMPANIED BY A REDUCTION IN PROPELLER SPEED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED AN UNSERVICEABLE TORQUE SIGNAL CONTROL UNIT (TSCU).
